# SDR CA070621003

- Difficulty date: June 20, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 14,102 hours
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: 1058100237
- Condition: Separated
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI PILOTS FELT THE RT WING DROP SUDDENLY AND HEARD A TIRE SKIDDING SOUND. THEY IMMEDIATELY STOPPED THE AIRCRAFT.  MECHANICS FOUND THE LANDING GEAR A-FRAME HAD BROKEN FREE FROM THE MAIN LANDING GEAR TRUNNION. THE LANDING GEAR DID NOT COLLAPSE BUT ROTATED OB AND CONTACTED THE WING WHEEL WELL SKIN CUTOUT, AFTER THE A-FRAME BECAME DISCONNECTED. THE A-FRAME THAT FAILED HAD BEEN REPLACED WITH AN IMPROVED DESIGN AS REQUIRED BY AD 97-06-10. A FLEET WIDE INSPECTION OF A-FRAMES IN SERVICE ON COMPANY OPERATED AIRCRAFT IS BEING CONDUCTED BY THE AMO TO DETECT EVIDENCE OF CRACKS AT THE WELD BETWEEN THE UPPER ATTACH FITTING (SQUARE SHAPE) AND THE ROUND TUBULAR STRUCTURE. (TC NR 20070621003)
